| Model Number |
WW1000EN |
| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was blinking "sr err" and the on off switch was pushed in.
Additional Manufacturer Narrative
One unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.The on/off button overlay was swapped out with a good known test button and the device was able to power on.The blinking sr err never occurred.A manufacturing dhr review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2021-09465.The report was submitted in error.